# SDR 2003F00155

- Difficulty date: January 30, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N241FB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Condition: Shorted
- Location: Nlg Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, WOW ID FAIL, NOSE GEAR WOULD NOT RETRACT.  TROUBLESHOT SYSTEM FOUND THE NOSE GEAR PROXIMITY SWITCH HARNESS TO HAVE A SHORT.  REPLACED THE NOSE GEAR PROXIMITY HARNESS IAW THE CHALLENGER CL601 MM CHAPTER 32-20-41.  PERFORMED GEAR SWING AND OPERATIONAL CHECK.  NO DEFECTS NOTED RETURNED AIRCRAFT TO SERVICE.  (M)
